# SDR FDEA201108153277

- Difficulty date: August 15, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3005
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E SKIN SLAT TRACK CUTOUT AT STA XIS 286 MISREPAIRED.  CORRECTED REPAIR IAW EA 1-5710-153404.  CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
